# SDR DALA2024031203277

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,891 hours, 43,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603.  R/R 2L SLIDE CONDITION INDICATOR "KNUCKLE KNOCKER" PER B757 AMM 52-11.
